# SDR C2XA09IA024

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 22,164 hours, 16,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7287577505
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MX INSPECTION THE EMERGENCY EXIT SIGN AT SEAT 3BC BULKHEAD WAS FOUND TO BE INOPERATIVE.  MX R&R THE AFFECTED EMERGENCY EXIT SIGN, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
